# SDR SWAA012602

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602258A
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND #5 L/E SLAT DOUBLER PATCH CRACKED ON THE OUTBD END.                                    R & R DOUBLER PER SRM.
